Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2011

On infinitesimal holomorphically projective transformations on the tangent bundles with respect to the Sasaki metric

Aydın Gezer

PROCEEDINGS OF THE ESTONIAN ACADEMY OF SCIENCES Cilt 60 · Sayı 3 · ss. 149–157 · 01.01.2011
DOI ile aç

Özet

The purpose of the present article is to find solutions to a system of partial differential equations that characterize infinitesimal holomorphically projective transformations on the tangent bundle with the Sasaki metric and an adapted almost complex structure. Moreover, it is proved that if the tangent bundle of a Riemannian manifold admits a non-affine infinitesimal holomorphically projective transformation, then the Riemannian manifold is locally flat.

Anahtar kelimeler

Sasaki metric CURVATURE MANIFOLDS almost complex structures infinitesimal holomorphically projective transformation

Atıf için künye

Gezer, A. (2011). On infinitesimal holomorphically projective transformations on the tangent bundles with respect to the Sasaki metric. PROCEEDINGS OF THE ESTONIAN ACADEMY OF SCIENCES, 60(3), 149–157. https://doi.org/10.3176/proc.2011.3.02

BibTeX
@article{gezer2011-73763,
  author = {Gezer, Aydın},
  title = {On infinitesimal holomorphically projective transformations on the tangent bundles with respect to the Sasaki metric},
  journal = {PROCEEDINGS OF THE ESTONIAN ACADEMY OF SCIENCES},
  year = {2011},
  volume = {60},
  number = {3},
  pages = {149--157},
  issn = {1736-6046},
  doi = {10.3176/proc.2011.3.02},
  url = {https://akademik.atauni.edu.tr/yayinlar/73763-on-infinitesimal-holomorphically-projective-transformations-on-the-tangent}
}